# SDR ASOA20120430065

- Difficulty date: April 30, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 18,105 hours, 11,751 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 17,281 hours, 11,146 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ODOR FROM PACK 1.  THE ACFT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND APPROVED A FERRY FLIGHT.  THE ACFT LANDED WITHOUT INCIDENT WHERE MX R & R THE NR 1 ENGINE, OPS AND LEAK CHECKED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
